Vol. 307, No. 1, 2020

Download this article
Download this article For screen
For printing
Recent Issues
Vol. 328: 1
Vol. 327: 1  2
Vol. 326: 1  2
Vol. 325: 1  2
Vol. 324: 1  2
Vol. 323: 1  2
Vol. 322: 1  2
Vol. 321: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Split bounded extension algebras and Han's conjecture

Claude Cibils, Marcelo Lanzilotta, Eduardo N. Marcos and Andrea Solotar

Vol. 307 (2020), No. 1, 63–77
Abstract

The main purpose of this paper is to prove the class of finite-dimensional algebras which verify Han’s conjecture is closed under split bounded extensions.

PDF Access Denied

We have not been able to recognize your IP address 13.59.218.147 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Hochschild, homology, relative, Han, quiver
Mathematical Subject Classification 2010
Primary: 16E30, 16E40, 18G15, 18G25
Milestones
Received: 28 August 2019
Revised: 13 February 2020
Accepted: 2 March 2020
Published: 8 August 2020
Authors
Claude Cibils
Institut Montpelliérain Alexander Grothendieck
IMAG, Univ Montpellier, CNRS
Montpellier
France
Marcelo Lanzilotta
Instituto de Matematica y Estadistica Rafael Laguardia
Universidad de la Republica
Montevideo
Uruguay
Eduardo N. Marcos
Departamento de Matemática
IME-USP Universidade de São Paulo
São Paulo
Brazil
Andrea Solotar
Departamento de Matemática y Facultad de Ciencias Exactas y Naturales
Universidad de Buenos Aires
Buenos Aires
Argentina